# SDR SWIA2021090360720

- Difficulty date: August 5, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670120483
- Condition: Deformed
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 1-2 HAS 4EA SIDE ROLLERS WITH FLAT SPOTS OUT OF LIMITS, AND REQUIRE REPLACEMENT.   (C-CHECK RO 8/31/21)        REMOVED AND REPLACED RH 1-2 4EA SIDE ROLLERS IAW CRJ 700 AMM 27-81-44-000/400-801-A01. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED
